# SDR UPS02838055

- Difficulty date: March 23, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A/C COMPT AT FS 24 ABOVE LONG 35R FRAME IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS.  FABBED REPAIR PART IAW DWG DC8-53A-0II.  INSTALLED PART IAW DC8 SRM 51-1-20D.
